Journal article icon

Journal article

Polyhelices through n points.

Abstract:

A polyhelix is continuous space curve with continuous Frenet frame that consists of a sequence of connected helical segments. The main result of this paper is that given n points in space, there exist infinitely many polyhelices passing through these points. These curves are by construction continuous with continuous derivatives and are completely specified by 3n numbers, i.e., the initial position, the signed curvature, torsion, and length of each helical segment. Polyhelices can be parametr...

Expand abstract

Actions


Access Document


Publisher copy:
10.1504/IJBRA.2009.024032

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Neukirch, S More by this author
Hausrath, A More by this author
Journal:
International journal of bioinformatics research and applications
Volume:
5
Issue:
2
Pages:
118-132
Publication date:
2009
DOI:
EISSN:
1744-5493
ISSN:
1744-5485
URN:
uuid:e9864d79-a1f7-4ba4-9978-049321a72583
Source identifiers:
189324
Local pid:
pubs:189324

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP